# SDR VNAA2018090599902

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 10,034 hours, 9,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL CORRODED AT FWD END FS 379, LBL 9.0. REMOVED CORRODED LT FLOOR SEAT RAIL 374.00 - 485.00 LBL 9 IAW AMM 53-00-49-000-801 AND REPLACED WITH NEW SEAT RAIL IAW AMM 53-00-49-400-801-A12.
